Varieties in positive characteristic with trivial tangent bundle
Compositio Mathematica, Tome 64 (1987) no. 2, pp. 191-212
Cet article a éte moissonné depuis la source Numdam
@article{CM_1987__64_2_191_0,
author = {Mehta, V. B. and Srinivas, V.},
title = {Varieties in positive characteristic with trivial tangent bundle},
journal = {Compositio Mathematica},
pages = {191--212},
year = {1987},
publisher = {Martinus Nijhoff Publishers},
volume = {64},
number = {2},
mrnumber = {916481},
zbl = {0639.14024},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1987__64_2_191_0/}
}
TY - JOUR AU - Mehta, V. B. AU - Srinivas, V. TI - Varieties in positive characteristic with trivial tangent bundle JO - Compositio Mathematica PY - 1987 SP - 191 EP - 212 VL - 64 IS - 2 PB - Martinus Nijhoff Publishers UR - http://geodesic.mathdoc.fr/item/CM_1987__64_2_191_0/ LA - en ID - CM_1987__64_2_191_0 ER -
Mehta, V. B.; Srinivas, V. Varieties in positive characteristic with trivial tangent bundle. Compositio Mathematica, Tome 64 (1987) no. 2, pp. 191-212. http://geodesic.mathdoc.fr/item/CM_1987__64_2_191_0/